# SDR TRAX200600794

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PART OF FRAME 38 BETWEEN STR 21L AND 21R IS CORRODED.  (RESOLVED ON W/O: 36809 TASKCARD: N/R-00305 )  CORROSION REMOVED ON LOWER PART OF FRAME 38 STR 21L-21R IAW SRM 51-21-42.  REPAIRED FRAME 38 PER TC EO 72-53-0233.  MATERIAL THICKNESS 0.063, MATERIAL REMOVED 0.035 OUT OF  LIMITS AS PER SRM 53-61-00 FIG 301 ASA RII C/W.  (SUPPLEMENTAL-SDR CLOSED 10/3/06)
